Reply
Need advice blakesmommyTTC#2 TTC since May 2005; 17 kids; Wellston, Ohio 1190 posts
8th May '12

My son is ADHD. He has been having a really rough time with his temper recently. Can anyone give me some ideas on how to help him deal without flipping out? It seems to happen more when he is playing sports and feels like he is being cheated. I am so frustrated. It has gotten to the point that he is crying in front of his friends and I know kids have commented on it and that just makes it worse cause he is embarassed by it. He is on Vyvanse for school and Intuniv for after school sports. He is usually so calm but the past week he has been emotional.

my favorite name is MOM 2 kids; North Carolina 392 posts
9th May '12

My DS is also on the Vyvanse and over the last few weeks I've noticed his attitude has gotten horrible. Rolling eyes, talking back and fighting me on everything most of the stuff is so simple like he asked how to spell bear he spelled it bar (he is in Kindergarten) when I told him bear he flipped started crying. My son is a great child, he struggles daily and that kills me, he struggles in getting along with other children. I blame myself for some of it because I always stayed at home with him or my DH did. I always had activities to do swim class, t-ball, soccer etc. The Intuniv caused my son horrible stomach cramps!

blakesmommyTTC#2 TTC since May 2005; 17 kids; Wellston, Ohio 1190 posts
9th May '12

Thanks I was wondering if it was something that was medicine related. He is in 1st grade and right now he is on a kick about things not being fair. I know it stinks to have to learn at such a young age that life isn't fair but it is literally bringing him to tears.